# SDR DALA2015022401613

- Difficulty date: February 22, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 63,107 hours, 46,353 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK, SETTLEMENT AREA AND ALSO TOOL MARKS OF FUEL ACCESS PLATE NR 1361C AT LT WING.  ACCESS DOOR 1361C WAS REPLACED AND PN WAS VERIFIED IAW IPC 57-30-00-058 AND WILL BE INSTALLED UNDER CARD 2800-0120, JOB 001-0387.  (LP1835010)
